# SDR MASA00115

- Difficulty date: September 11, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 70608
- Condition: Inoperative
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5122 - CMH-MDW - IN FLIGHT, THE CREW RECEIVED A MACH TRIM EICAS MESSAGE.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE REPLACED THE HSTCU AND A TEST FLIGHT WAS PERFORMED.  THE TET FLIGHT WAS SATISFACTORY AND THE A/C WAS RETURNED TO SERVICE WITHOUT ANY FURTHR DISCREPANCIES.
